A member asked:
Disclaimer

why is my vagina bleeding? just got off depo-provera ran out and period came on in been bleeding very heavy then ever?

1 doctor answer
Dr. Yash Khanna
56 years experience Family Medicine
It may be from depo: It may be related to Depo-Provera shots and can happen when you get off it.You should consult your gynecologist for it.
Answered on Feb 19, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Liesa Harte
28 years experience Family Medicine
Yeast?: The itching and tiny paper cuts make me wonder if you may have a yeast infection. See a doctor to be checked for this, or try an OTC yeast medication ... Read More
A 18-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Vaginitis ?: Sexual relations can irritate the cervix, which can start minor bleeding. See your GYN physician, since "discomfort and a fishy smell" may indicate t ... Read More
A 14-year-old female asked:
Dr. Milroy Samuel
23 years experience Obstetrics and Gynecology
Hmmm: The bleeding is likely related to the depo. The pain needs to be evaluated and is not likely related to depo.
2
2 thanks
A 19-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Likely normal: Sometimes when blood clots it has white stringy components to the clot. This is normal, though it could also be lining from the uterus. Again, okay ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month